Alert archive / Maryland / Special Weather Statements in 2013
Special Weather Statement, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this special weather statement at Aug 13, 2013, 4:55 PM EDT for Cecil County, Maryland. It was in force for 65 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 13, 2013, 4:55 PM EDT (20:55 UTC)
- Expired
- Aug 13, 2013, 6:00 PM EDT
- In force
- 65 min
- Issued by
- NWS Philadelphia/Mount Holly
County Cecil County, MD
The radar
The Dover AFB radar (KDOX), 113 km from the middle of the area, began a volume at 20:58 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Phillips Aaf/Abe, MD (KAPG), launched 12:00Z, 8.9 hours before the alert went out and 28 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1840 J/kg
- Mixed-layer CIN
- -1 J/kg
- Mixed-layer LCL
- 567 m above ground
- 0-6 km bulk shear
- 32 kt
- 0-1 km storm-relative helicity
- 129 m²/s²
- 0-3 km storm-relative helicity
- 135 m²/s²
- Significant tornado parameter
- 1.3
- Supercell composite
- 7.8
The text
As transmitted, in the capitals the NWS used until 2016.
436
WWUS81 KPHI 132055
SPSPHI
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
455 PM EDT TUE AUG 13 2013
MDZ008-PAZ101-132200-
CECIL MD-WESTERN CHESTER PA-
455 PM EDT TUE AUG 13 2013
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHWESTERN CECIL AND
SOUTHWESTERN CHESTER COUNTIES...
AT 449 PM EDT...A LINE OF DEVELOPING THUNDERSTORMS WAS LOCATED FROM
COLUMBIA TO 18 MILES SOUTHWEST OF COLUMBIA...MOVING SOUTHEAST AT 35
MPH.
WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THESE STORMS. CLOUD TO GROUND
LIGHTNING IS OCCURRING WITH THESE STORMS. DO NOT STAY IN THE OPEN
NOR SEEK SHELTER UNDER TREES WHEN LIGHTNING THREATENS...MOVE INDOORS
WHEN A THUNDERSTORM APPROACHES. BRIEF HEAVY RAIN IS ALSO OCCURRING
WITH THE STORMS.
IF THEY MAINTAIN THEIR STRENGTH...THESE STORMS WILL BE NEAR ROCK
SPRINGS AROUND 540 PM...MOUNT VERNON AROUND 545 PM...OXFORD AROUND
550 PM AND FARMINGTON AROUND 555 PM.
LAT...LON 3973 7614 3975 7609 3983 7602 3985 7603
3988 7601 3985 7589 3975 7593 3973 7597
3972 7595 3955 7608 3957 7610 3957 7608
3964 7616 3965 7615 3972 7623
$$
FORECASTER: DRAGWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special weather statement went out at Aug 13, 3:44 PM EDT, 1 hour 11 minutes earlier.
Area forecast discussion, Aug 13, 3:44 PM EDT, 1 hour 11 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
344 PM EDT TUE AUG 13 2013
.SYNOPSIS...
LOW PRESSURE HAS MOVED EAST OF THE NEW JERSEY COAST. LARGE HIGH PRESSURE
OVER THE MIDWEST WILL SLIDE EASTWARD INTO THE MID ATLANTIC REGION WEDNESDAY
THROUGH FRIDAY. A WARM FRONT ALONG THE SOUTHEASTERN SEABOARD THIS WEEKEND
MAY EVENTUALLY DRIFT CLOSE ENOUGH TO SPREAD SOME RAIN ONTO THE DELMARVA
AND NEW JERSEY LATER THIS WEEKEND. THAT FRONT MAY DISSIPATE EARLY NEXT
WEEK LEAVING WEAK HIGH PRESSURE SPRAWLED OVER OUR AREA.
&&
.NEAR TERM /UNTIL 6 AM WEDNESDAY MORNING/...
A COLD FRONT IS PROGRESSING THROUGH CENTRAL PENNSYLVANIA LATE THIS
AFTERNOON AND SHOULD BE CROSSING OUR AREA LATER THIS EVENING INTO
TONIGHT. A WEAK SHORT WAVE/VORTICITY IMPULSE AHEAD OF THE FRONT WILL
ALLOW A FEW SCATTERED SHOWERS TO DEVELOP AHEAD OF THE FRONT, AND
ADDITIONAL SHOWERS MAY FORM RIGHT ALONG THE BOUNDARY. MODEL GUIDANCE
KEEPS THE PRECIP AFTER SUNSET FOR A COUPLE OF HOURS, THEN DRIES IT
OUT AS THE FRONT MOVES OFFSHORE. OVERALL, AFTER THE FRONT MOVES
THROUGH, SHOULD BE A NICE NIGHT.
TEMPERATURES TONIGHT WERE A BLEND OF MAV/MET MOS AND WILL BE SEVERAL
DEGREES COOLER THAN LAST NIGHT.
WE CONTINUE TO ASSESS DAMAGE THAT OCCURRED EARLIER THIS MORNING IN
CECIL COUNTY, MD AND OCEAN COUNTY, NJ. A FINAL DETERMINATION IS
EXPECTED TO BE MADE BY MIDDAY WEDNESDAY. THE REST OF THE DAMAGE
ACROSS THE AREA WAS DETERMINED TO BE STRAIGHT LINE WINDS.
PLEASE SEND ANY IMAGERY OF DAMAGE OR TORNADOES (FOR THIS MORNINGS
EVENT) TO THE NWS VIA NORMAL COMMUNICATIONS CHANNELS OR FACEBOOK.
THE LSRPHI POSTED HAS THE LISTING OF EVENTS INCLUDING THE TIMING.
&&
.SHORT TERM /6 AM WEDNESDAY MORNING THROUGH 6 PM WEDNESDAY/...
WEDNESDAY IS EXPECTED TO BE A NICE DAY AS A BREEZY NORTHWEST WIND
CONTINUES ACROSS THE AREA. TEMPERATURES WILL BE SEVERAL DEGREES
BELOW NORMAL, AND DEWPOINTS WILL BE MARKEDLY LOWER THAN THE LAST 24
HOURS. NO PRECIPITATION IS EXPECTED ON WEDNESDAY, WITH PARTLY CLOUDY
SKIES ANTICIPATED. WINDS WILL BE QUITE BREEZY WITH GUSTS REACHING
20-25 MPH.
&&
.LONG TERM /WEDNESDAY NIGHT THROUGH TUESDAY/...
KEEPING THIS SECTION BRIEFER THAN USUAL DUE TO POST SVR/FFW EFFORTS...
LITTLE CHANGE IN PHILOSOPHY FROM YESTERDAY.
500 MB: THE NE USA AND SE CANADA TROUGH WEAKENS WITH TIME AS A NEW
TROUGH FORMS IN THE LOWER MISSISSIPPI VALLEY FRIDAY THROUGH SUNDAY.
THIS ENCOURAGES WARM WESTERN ATLC RIDGING TO SHIFT WEST TO THE SE
USA COAST EARLY NEXT WEEK.
TEMPERATURES: THE FIRST 12 DAYS ARE AVERAGING 1 TO 4 DEGREES BELOW
NORMAL (SOUTH TO NORTH) AND THIS AUGUSTS BELOW NORMAL TEMPERATURE
PATTERN WILL BE ACCENTUATED THURSDAY AND FRIDAY WITH CALENDAR DAY
AVERAGES 5 TO 9 DEGREES BELOW NORMAL. THEREAFTER.... A SLOW WARMING
TREND DEVELOPS WITH DAILY AVERAGE TEMPERATURES PROBABLY FINALLY
RISING ABOVE NORMAL AGAIN NEXT TUESDAY.
THE DAILIES BELOW...
THIS LONG TERM FCST WAS CONSTRUCTED WITH A 50 50 BLEND OF 12Z/13
GFS/NAM MOS ELEMENTS WED NIGHT-THU NIGHT...12Z/13 GFS MEXMOS
BLENDED WITH THE PREVIOUS 08Z/13 MOUNT HOLLY OFFICIAL FCST AND
THEREAFTER..THE 1522Z WPC DAY 4-8 GUIDANCE BLENDED 50 50 WITH THE
NEW 12Z/13 GFS MEX MOS.
WED NIGHT-FRIDAY...GORGEOUSLY COOL MID SUMMER WEATHER PER HIGH PRESSURE
OVERSPREADING THE AREA. COASTAL SEA BREEZES EACH AFTERNOON. PLENTY OF
SUNSHINE DURING THE DAY AND MOSTLY CLEAR NIGHTS. CIRRUS FROM THE
MISSISSIPPI TROUGH AND SURFACE WARM FRONT ALONG THE SE USA COAST
SHOULD BECOME EVIDENT FRIDAY AFTERNOON AS IT PULSES-SPREADS NEWD
OVER OUR AREA. CONFIDENCE: HIGH.
SATURDAY-MONDAY...VARIABLE CLOUD COVER...MOSTLY MID AND HIGH. THE
THREAT OF SHOWERS SPREADING NWD ONTO THE DELMARVA AND NJ COAST...
ESPECIALLY SAT NIGHT OR SUNDAY. A PERSISTENT EASTERLY FLOW DEVELOPS
AND IT MAY BECOME GUSTY TO 25 MPH OVER DE ON SUNDAY (THE ECMWF IS
18 HOURS FASTER BUT FOR NOW THIS IS A 12Z/13 GEFS FCST).
CONFIDENCE ON THE SCENARIO IS AVG...BUT BELOW AVG ON DETAILS.
TUESDAY...UNCERTAINTY BUT FOR NOW...WARMER WITH LIGHT WIND AND P/C
SKIES. CONFIDENCE ON DETAILS: WELL BELOW AVG. THERE MIGHT BE MORE
SKYCOVER THAN ADVERTISED AND MAYBE SOME SHOWERS BUT FOR NOW THE
OPTIMISTIC DETERMINISTIC FCST HAS BEEN ISSUED.
&&
.AVIATION /20Z TUESDAY THROUGH SUNDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY AND SURROUNDING AREAS.
CONDITIONS CONTINUE TO IMPROVE THIS AFTERNOON NOW THAT WINDS ARE
BECOMING MORE WEST-NORTHWEST AND BREAKS IN THE CLOUDS HAVE ALLOWED
THE SUN TO HEAT UP THE LOW LEVELS. NOW THAT CONDITIONS ARE VFR
ACROSS THE TAF SITES, THEY ARE EXPECTED TO REMAIN SO THROUGH
TONIGHT. A FEW SHOWERS MAY OCCUR JUST AHEAD OF AND ALONG THE FRONTAL
BOUNDARY, BUT WE ARE NOT EXPECTING WIDESPREAD RESTRICTIONS WITH THE
SHOWERS. WE WILL NEED TO KEEP AN EYE OUT FOR THE POSSIBILITY OF
LOCALIZED FOG DEVELOPMENT OVERNIGHT WHERE THE HEAVY RAINFALL FELL
EARLIER THIS MORNING. NO GUIDANCE IS INDICATING THIS POSSIBILITY, SO
WE WILL NOT PUT THIS IN THE TAF AT THIS TIME.
WINDS ARE NOW BECOMING MORE WEST-NORTHWEST AND WILL CONTINUE OUT OF
THIS DIRECTION THROUGH WEDNESDAY. WINDS ARE EXPECTED TO GUST AROUND
15-20 KNOTS, STARTING FROM AROUND 09Z TONIGHT AND SHOULD CONTINUE
INTO WEDNESDAY.
OUTLOOK...
WEDNESDAY NIGHT...VFR MOSTLY CLEAR WITH GUSTY NW WIND TO 15 KT
POSSIBLE IN THE EVENING THEN LIGHT NW WINDS OVERNIGHT.
CONFIDENCE: HIGH.
THURSDAY THROUGH FRIDAY...VFR MOSTLY CLEAR WITH LIGHT WINDS
INCLUDING COASTAL S-SE SEA BREEZES EACH AFTERNOON. CONFIDENCE:
HIGH.
THIS WEEKEND...VFR CIGS DEVELOPING AND A CHANCE OF SHOWERS VCNTY
KACY-KMIV SAT NIGHT OR SUNDAY. CONDS MAY LOWER TO MVFR SUNDAY
NIGHT? CONFIDENCE IN THE OVERALL SCENARIO: AVERAGE.
&&
.MARINE...
A SMALL CRAFT ADVISORY HAS BEEN ISSUED FOR OUR COASTAL WATERS AND
DELAWARE BAY AS WINDS ARE EXPECTED TO GUST AROUND 25-30 KNOTS BEHIND
THE PASSING COLD FRONT LATE TONIGHT INTO WEDNESDAY MORNING.
THIS SURGE OF STRONGER WINDS ARE EXPECTED TO BEGIN DIMINISHING BY
LATE MORNING, SO WE WILL NOT CONTINUE IT INTO THE AFTERNOON AT THIS
TIME.
SUB-ADVISORY LEVEL WINDS WILL RETURN FOR WEDNESDAY AFTERNOON INTO
WEDNESDAY NIGHT.
OUTLOOK...
WED NIGHT-SUNDAY...NO SCA EXPECTED. GUSTY NW-N WINDS DIMINISH WED
NIGHT AND THEN S-SE SEABREEZES EXPECTED THU AND FRI AFTERNOON WITH
A MORE PERSISTENT ELY WIND OVER THE WEEKEND...POSSIBLY BUILDING
SEAS TO 4 FT BY SUNDAY WHEN E WINDS WILL GUST 20 KT.
&&
.RIP CURRENTS...
GFS WW3 GUIDANCE CONTINUES TO BE TOO ROBUST AND THE TROPICAL ATLC
BASIN IS STILL QUIET...SO THE RISK OF RIP CURRENTS REMAINS GENERALLY
LOW FROM NOW THROUGH AT LEAST SATURDAY AND POSSIBLY THROUGH EARLY
NEXT WEEK.
THE FLY IN THE OINTMENT IS FOR THIS SUNDAY AND MONDAY AND AMT OF
EASTERLY WIND AS WELL AS HOW MUCH ELY SWELL DEVELOPS N OF THE WARM
FRONT. ITS POSSIBLE WE WILL NEED TO ISSUE A MDT RISK FOR THE FORMATION
OF DANGEROUS TRANSITORY RIP CURRENT FORMATION ON SUNDAY.
&&
.PHI WATCHES/WARNINGS/ADVISORIES...
PA...NONE.
NJ...NONE.
DE...NONE.
MD...NONE.
MARINE...SMALL CRAFT ADVISORY FROM 5 AM TO NOON EDT WEDNESDAY FOR
ANZ431-450>455.
&&
SYNOPSIS...DRAG
NEAR TERM...ROBERTSON
SHORT TERM...ROBERTSON
LONG TERM...DRAG 344P
AVIATION...DRAG/ROBERTSON 344PM
MARINE...DRAG/ROBERTSON 344PM
RIP CURRENTS...Hazardous weather outlook, Aug 13, 3:49 PM EDT, 1 hour 6 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 349 PM EDT TUE AUG 13 2013 DEZ001-MDZ008-NJZ001-007>010-012-013-015>019-PAZ054-055-060>062-070- 071-101>106-142000- NEW CASTLE-CECIL-SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-MIDDLESEX- WESTERN MONMOUTH-MERCER-SALEM-GLOUCESTER-CAMDEN- NORTHWESTERN BURLINGTON-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON- DELAWARE-PHILADELPHIA-WESTERN CHESTER-EASTERN CHESTER- WESTERN MONTGOMERY-EASTERN MONTGOMERY-UPPER BUCKS-LOWER BUCKS- 349 PM EDT TUE AUG 13 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ002>004-MDZ012-015-019-020-NJZ014-020>027-142000- KENT-INLAND SUSSEX-DELAWARE BEACHES-KENT MD-QUEEN ANNES-TALBOT- CAROLINE-EASTERN MONMOUTH-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY- ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN- SOUTHEASTERN BURLINGTON- 349 PM EDT TUE AUG 13 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW JERSEY AND SOUTHERN NEW JERSEY. .DAY ONE...THIS AFTERNOON AND TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ430-431-450>455-142000- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 349 PM EDT TUE AUG 13 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND DELAWARE BAY WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Special weather statement, Aug 13, 11:19 AM EDT, 5 hours 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1119 AM EDT TUE AUG 13 2013
DEZ002-MDZ020-131615-
CAROLINE MD-KENT DE-
1119 AM EDT TUE AUG 13 2013
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT CENTRAL KENT...NORTH
CENTRAL SUSSEX AND NORTHERN CAROLINE COUNTIES...
AT 1117 AM EDT...A NEW LINE OF DEVELOPING THUNDERSTORMS WAS LOCATED
FROM LITTLE CREEK TO WYE MILLS...MOVING EAST AT 20 MPH.
WIND GUSTS TO 40 MPH AND NICKEL SIZE HAIL ARE POSSIBLE WITH THESE
STORMS. VERY HEAVY RAIN WILL FALL FROM THESE STORMS...AND WILL CAUSE
WATER TO POND ON ROADS AND FILL POOR DRAINAGE AREAS. THE RAIN CAN
CAUSE RAPID RISES ON SMALL STREAMS AND CREEKS.
THESE STORMS WILL BE NEAR RODNEY VILLAGE...WYOMING...KENT
ACRES...AND GOLDSBORO AROUND 1125 AM...HIGHLAND ACRES...AND CAMDEN
AROUND 1130 AM...HIGHLAND ACRES...OAKLAND...AND OAKLAND AROUND 1135
AM AND JUMPTOWN AROUND 1140 AM.
LAT...LON 3897 7594 3901 7591 3920 7541 3920 7538
3918 7540 3907 7539 3901 7532 3893 7530
3895 7531 3896 7539 3892 7543 3890 7579
3892 7595
FORECASTER: DRAGLocal storm report, Aug 13, 12:43 PM EDT, 4 hours 12 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1243 PM EDT TUE AUG 13 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0650 AM TSTM WND DMG ELKTON 39.60N 75.82W
08/13/2013 CECIL MD PUBLIC
20 TO 30 TREES DOWN 600 BLOCK KNOTTINGHAM ROAD
0655 AM FLASH FLOOD DOWNINGTOWN 40.01N 75.70W
08/13/2013 CHESTER PA TRAINED SPOTTER
FLOODED BUSINESS ALONG ROUTE 30
0655 AM FLASH FLOOD COATESVILLE 39.98N 75.82W
08/13/2013 CHESTER PA TRAINED SPOTTER
FLODING ON BLACKMORE HILL ROAD
0655 AM TSTM WND GST NEWARK 39.68N 75.76W
08/13/2013 E60 MPH NEW CASTLE DE COCORAHS
0656 AM TSTM WND DMG BEAR 39.62N 75.68W
08/13/2013 NEW CASTLE DE TRAINED SPOTTER
TREES DOWN
0656 AM TSTM WND DMG NEWARK 39.68N 75.76W
08/13/2013 NEW CASTLE DE TRAINED SPOTTER
TREES DOWN
0805 AM FLASH FLOOD PIKE CREEK 39.73N 75.70W
08/13/2013 NEW CASTLE DE TRAINED SPOTTER
HIGHWAY 7 IS COVERED WITH SEVERAL FEET OF WATER
0805 AM TSTM WND DMG MANNINGTON TWP 39.63N 75.41W
08/13/2013 SALEM NJ DEPT OF HIGHWAYS
DOWNED TREE ON NJ 45
0808 AM FLASH FLOOD RADNOR 40.05N 75.36W
08/13/2013 DELAWARE PA PUBLIC
FLOODING IN STREETS
0817 AM FLASH FLOOD NEWARK 39.68N 75.76W
08/13/2013 NEW CASTLE DE TRAINED SPOTTER
FLOODING AT SOUTH CHAPEL STREET AND LOVETT AVE
0830 AM TSTM WND GST GLASSBORO 39.70N 75.11W
08/13/2013 E65 MPH GLOUCESTER NJ TRAINED SPOTTER
0845 AM TSTM WND DMG CLAYTON 39.66N 75.08W
08/13/2013 GLOUCESTER NJ PUBLIC
TREES AND WIRES DOWN
0900 AM TSTM WND DMG MONROE TWP 39.65N 74.97W
08/13/2013 GLOUCESTER NJ EMERGENCY MNGR
TREES... POWER LINES DOWN...LINES DOWN...7000 PEOPLE
WITHOUT POWER
0900 AM FLASH FLOOD DOWNINGTOWN 40.01N 75.70W
08/13/2013 CHESTER PA PUBLIC
SEVERAL REPORTS OF FLOODING ON LOW POINT ROADS.
0909 AM FLASH FLOOD PENNSAUKEN 39.96N 75.06W
08/13/2013 CAMDEN NJ DEPT OF HIGHWAYS
US 130 SOUTHBOUND OF CR 612 AND BROWNING ROAD... 1-2
LANES CLOSED.
0912 AM FLASH FLOOD PILESGROVE TWP 39.66N 75.30W
08/13/2013 SALEM NJ TRAINED SPOTTER
NJ 45 ALL LANES CLOSED DUE TO FLOODING NEAR US 40.
0913 AM TSTM WND DMG HAMMONTON 39.65N 74.77W
08/13/2013 ATLANTIC NJ PUBLIC
TREES AND WIRES DOWN
0913 AM TSTM WND DMG SHAMONG TWP 39.78N 74.73W
08/13/2013 BURLINGTON NJ BROADCAST MEDIA
ROOF BLOWN OFF A BARN.
0915 AM TSTM WND DMG SHAMONG TWP 39.78N 74.73W
08/13/2013 BURLINGTON NJ EMERGENCY MNGR
OLD FARM HOUSE ROOF BLOWN OFF AT CORNER OF INDIAN MILLS
ROAD AND OAKSHADE
0916 AM FLASH FLOOD CHERRY HILL 39.93N 75.03W
08/13/2013 CAMDEN NJ DEPT OF HIGHWAYS
FLOODING ON NJ-70 EASTBOUND ALL LANES CLOSED NEAR 673
SPRINGDALE
0917 AM FLASH FLOOD GLOUCESTER CITY 39.89N 75.12W
08/13/2013 CAMDEN NJ DEPT OF HIGHWAYS
FLOODING ON I-76 NEAR EXIT 1C... ALL LANES CLOSED.
0922 AM TSTM WND DMG INDIAN MILLS 39.79N 74.74W
08/13/2013 BURLINGTON NJ EMERGENCY MNGR
SEVERAL HOUSES DAMAGED AND TREES UPROOTED
0923 AM FLOOD ELKTON 39.60N 75.82W
08/13/2013 CECIL MD PUBLIC
DEBRI ON ROAD US40 EASTBOUND ON ELKNECK ROAD RIGHT LANE
CLOSED DUE TO DEBRIS
0929 AM FLASH FLOOD GLOUCESTER CITY 39.89N 75.12W
08/13/2013 CAMDEN NJ DEPT OF HIGHWAYS
1-76 WEST NEAR EXIT 1B NEAR 295.
0934 AM FLASH FLOOD NEWARK 39.68N 75.76W
08/13/2013 NEW CASTLE DE DEPT OF HIGHWAYS
SEVERAL ROADS CLOSED THROUGHOUT THE COUNTY.
0947 AM FLASH FLOOD GLASSBORO 39.70N 75.11W
08/13/2013 GLOUCESTER NJ DEPT OF HIGHWAYS
US 322 EASTBUND FLOODED NEAR CR-533 MAIN STREET.
0950 AM FLASH FLOOD MONROE TWP 39.65N 74.97W
08/13/2013 GLOUCESTER NJ DEPT OF HIGHWAYS
ROUTE 42 FROM ROUTE 322 TO ROUTE 689 IN WASHINGTON TWP.
0952 AM FLASH FLOOD GLENDORA 39.84N 75.07W
08/13/2013 CAMDEN NJ PUBLIC
STATION AVENUE... HADDON HEIGHTS... CLOSED BOTH
DIRECTIONS...BLACK HORSE PIKE FLOODED SEVERAL DIRECTIONS
1003 AM FLASH FLOOD PORT DEPOSIT 39.60N 76.12W
08/13/2013 CECIL MD BROADCAST MEDIA
ROUTE 222 CLOSED PAST ROUTE 276.
1006 AM FLASH FLOOD ELKTON 39.60N 75.82W
08/13/2013 CECIL MD BROADCAST MEDIA
ROUTE 7 CLOSED EAST OF AMBLESIDE DRIVE.
1010 AM FLASH FLOOD TREDYFFRIN TWP 40.07N 75.46W
08/13/2013 CHESTER PA PUBLIC
ROADS FLOODED IN GLENHARDIE NEIGHBORHOOD.
1015 AM FLASH FLOOD WALL TWP 40.17N 74.08W
08/13/2013 MONMOUTH NJ DEPT OF HIGHWAYS
GARDEN STATE PKWY SOUTH NEAR EXIT 98.
1020 AM FLASH FLOOD MIDDLETOWN TWP 40.39N 74.11W
08/13/2013 MONMOUTH NJ TRAINED SPOTTER
SEVERAL REPORTS OF FLOODING ALONG THE GARDEN STATE PKWY
1020 AM MARINE TSTM WIND BARNEGAT LIGHT 39.76N 74.10W
08/13/2013 M39 MPH OCEAN NJ WEATHER FLOW
1030 AM FLASH FLOOD OCEAN TWP 40.24N 74.04W
08/13/2013 MONMOUTH NJ DEPT OF HIGHWAYS
FLOODING ON NJ 66 WESTBOUND EAST OF NJ 18.
1052 AM FLASH FLOOD LONG BEACH 39.69N 74.14W
08/13/2013 OCEAN NJ TRAINED SPOTTER
ROAD FLOODING ON LONG BEACH ISLAND.
1120 AM FLASH FLOOD OCEAN TWP 40.24N 74.04W
08/13/2013 MONMOUTH NJ BROADCAST MEDIA
MULTIPLE VEHICLES STUCK ON ROUTE 35 NEAR THE BLUE SWAN
DINER.
&&
EVENT NUMBER PHI1300351 PHI1300340 PHI1300341 PHI1300342 PHI1300343
PHI1300344 PHI1300345 PHI1300376 PHI1300346 PHI1300347 PHI1300348
PHI1300368 PHI1300358 PHI1300375 PHI1300352 PHI1300353 PHI1300366
PHI1300374 PHI1300370 PHI1300354 PHI1300355 PHI1300350 PHI1300349
PHI1300356 PHI1300357 PHI1300359 PHI1300364 PHI1300365 PHI1300360
PHI1300361 PHI1300362 PHI1300363 PHI1300367 PHI1300372 PHI1300369
PHI1300371 PHI1300373
GAINES/BARNEY/BUNKERLocal storm report, Aug 13, 2:25 PM EDT, 2 hours 30 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
225 PM EDT TUE AUG 13 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0650 AM TSTM WND DMG ELKTON 39.60N 75.82W
08/13/2013 CECIL MD PUBLIC
20 TO 30 TREES DOWN 600 BLOCK KNOTTINGHAM ROAD
0655 AM FLASH FLOOD DOWNINGTOWN 40.01N 75.70W
08/13/2013 CHESTER PA TRAINED SPOTTER
FLOODED BUSINESS ALONG ROUTE 30
0655 AM FLASH FLOOD COATESVILLE 39.98N 75.82W
08/13/2013 CHESTER PA TRAINED SPOTTER
FLODING ON BLACKMORE HILL ROAD
0655 AM TSTM WND GST NEWARK 39.68N 75.76W
08/13/2013 E60 MPH NEW CASTLE DE COCORAHS
0656 AM TSTM WND DMG BEAR 39.62N 75.68W
08/13/2013 NEW CASTLE DE TRAINED SPOTTER
TREES DOWN
0656 AM TSTM WND DMG NEWARK 39.68N 75.76W
08/13/2013 NEW CASTLE DE TRAINED SPOTTER
TREES DOWN
0805 AM FLASH FLOOD PIKE CREEK 39.73N 75.70W
08/13/2013 NEW CASTLE DE TRAINED SPOTTER
HIGHWAY 7 IS COVERED WITH SEVERAL FEET OF WATER
0805 AM TSTM WND DMG MANNINGTON TWP 39.63N 75.41W
08/13/2013 SALEM NJ DEPT OF HIGHWAYS
DOWNED TREE ON NJ 45
0808 AM FLASH FLOOD RADNOR 40.05N 75.36W
08/13/2013 DELAWARE PA PUBLIC
FLOODING IN STREETS
0817 AM FLASH FLOOD NEWARK 39.68N 75.76W
08/13/2013 NEW CASTLE DE TRAINED SPOTTER
FLOODING AT SOUTH CHAPEL STREET AND LOVETT AVE
0830 AM TSTM WND GST GLASSBORO 39.70N 75.11W
08/13/2013 E65 MPH GLOUCESTER NJ TRAINED SPOTTER
0830 AM TSTM WND DMG FRANKLINVILLE 39.62N 75.08W
08/13/2013 GLOUCESTER NJ BROADCAST MEDIA
TREES DOWN
0845 AM TSTM WND DMG CLAYTON 39.66N 75.08W
08/13/2013 GLOUCESTER NJ PUBLIC
TREES AND WIRES DOWN
0900 AM TSTM WND DMG MONROE TWP 39.65N 74.97W
08/13/2013 GLOUCESTER NJ EMERGENCY MNGR
TREES... POWER LINES DOWN...LINES DOWN...7000 PEOPLE
WITHOUT POWER
0900 AM FLASH FLOOD DOWNINGTOWN 40.01N 75.70W
08/13/2013 CHESTER PA PUBLIC
SEVERAL REPORTS OF FLOODING ON LOW POINT ROADS.
0909 AM FLASH FLOOD PENNSAUKEN 39.96N 75.06W
08/13/2013 CAMDEN NJ DEPT OF HIGHWAYS
US 130 SOUTHBOUND OF CR 612 AND BROWNING ROAD... 1-2
LANES CLOSED.
0912 AM FLASH FLOOD PILESGROVE TWP 39.66N 75.30W
08/13/2013 SALEM NJ TRAINED SPOTTER
NJ 45 ALL LANES CLOSED DUE TO FLOODING NEAR US 40.
0913 AM TSTM WND DMG HAMMONTON 39.65N 74.77W
08/13/2013 ATLANTIC NJ PUBLIC
TREES AND WIRES DOWN
0913 AM TSTM WND DMG SHAMONG TWP 39.78N 74.73W
08/13/2013 BURLINGTON NJ BROADCAST MEDIA
ROOF BLOWN OFF A BARN.
0915 AM TSTM WND DMG SHAMONG TWP 39.78N 74.73W
08/13/2013 BURLINGTON NJ EMERGENCY MNGR
OLD FARM HOUSE ROOF BLOWN OFF AT CORNER OF INDIAN MILLS
ROAD AND OAKSHADE
0916 AM FLASH FLOOD CHERRY HILL 39.93N 75.03W
08/13/2013 CAMDEN NJ DEPT OF HIGHWAYS
FLOODING ON NJ-70 EASTBOUND ALL LANES CLOSED NEAR 673
SPRINGDALE
0917 AM FLASH FLOOD GLOUCESTER CITY 39.89N 75.12W
08/13/2013 CAMDEN NJ DEPT OF HIGHWAYS
FLOODING ON I-76 NEAR EXIT 1C... ALL LANES CLOSED.
0922 AM TSTM WND DMG INDIAN MILLS 39.79N 74.74W
08/13/2013 BURLINGTON NJ EMERGENCY MNGR
SEVERAL HOUSES DAMAGED AND TREES UPROOTED
0923 AM FLOOD ELKTON 39.60N 75.82W
08/13/2013 CECIL MD PUBLIC
DEBRI ON ROAD US40 EASTBOUND ON ELKNECK ROAD RIGHT LANE
CLOSED DUE TO DEBRIS
0929 AM FLASH FLOOD GLOUCESTER CITY 39.89N 75.12W
08/13/2013 CAMDEN NJ DEPT OF HIGHWAYS
1-76 WEST NEAR EXIT 1B NEAR 295.
0934 AM FLASH FLOOD NEWARK 39.68N 75.76W
08/13/2013 NEW CASTLE DE DEPT OF HIGHWAYS
SEVERAL ROADS CLOSED THROUGHOUT THE COUNTY.
0947 AM FLASH FLOOD GLASSBORO 39.70N 75.11W
08/13/2013 GLOUCESTER NJ DEPT OF HIGHWAYS
US 322 EASTBUND FLOODED NEAR CR-533 MAIN STREET.
0950 AM FLASH FLOOD MONROE TWP 39.65N 74.97W
08/13/2013 GLOUCESTER NJ DEPT OF HIGHWAYS
ROUTE 42 FROM ROUTE 322 TO ROUTE 689 IN WASHINGTON TWP.
0952 AM FLASH FLOOD GLENDORA 39.84N 75.07W
08/13/2013 CAMDEN NJ PUBLIC
STATION AVENUE... HADDON HEIGHTS... CLOSED BOTH
DIRECTIONS...BLACK HORSE PIKE FLOODED SEVERAL DIRECTIONS
1003 AM FLASH FLOOD PORT DEPOSIT 39.60N 76.12W
08/13/2013 CECIL MD BROADCAST MEDIA
ROUTE 222 CLOSED PAST ROUTE 276.
1006 AM FLASH FLOOD ELKTON 39.60N 75.82W
08/13/2013 CECIL MD BROADCAST MEDIA
ROUTE 7 CLOSED EAST OF AMBLESIDE DRIVE.
1010 AM FLASH FLOOD TREDYFFRIN TWP 40.07N 75.46W
08/13/2013 CHESTER PA PUBLIC
ROADS FLOODED IN GLENHARDIE NEIGHBORHOOD.
1012 AM TSTM WND DMG STAFFORD TWP 39.72N 74.29W
08/13/2013 OCEAN NJ BROADCAST MEDIA
NUMEROUS TREES DOWN.
1012 AM TSTM WND DMG MANAHAWKIN 39.70N 74.25W
08/13/2013 OCEAN NJ TRAINED SPOTTER
NUMEROUS REPORTS OF WIND DAMAGE.
1012 AM TSTM WND DMG MANAHAWKIN 39.70N 74.25W
08/13/2013 OCEAN NJ BROADCAST MEDIA
ROOF BLOWN OFF OF BAPTIST CHURCH. DAMAGE TO LIGHTHOUSE
CHRISTIAN ACADEMY
1015 AM FLASH FLOOD WALL TWP 40.17N 74.08W
08/13/2013 MONMOUTH NJ DEPT OF HIGHWAYS
GARDEN STATE PKWY SOUTH NEAR EXIT 98.
1020 AM FLASH FLOOD MIDDLETOWN TWP 40.39N 74.11W
08/13/2013 MONMOUTH NJ TRAINED SPOTTER
SEVERAL REPORTS OF FLOODING ALONG THE GARDEN STATE PKWY
1020 AM MARINE TSTM WIND BARNEGAT LIGHT 39.76N 74.10W
08/13/2013 M39 MPH OCEAN NJ WEATHER FLOW
1030 AM FLASH FLOOD OCEAN TWP 40.24N 74.04W
08/13/2013 MONMOUTH NJ DEPT OF HIGHWAYS
FLOODING ON NJ 66 WESTBOUND EAST OF NJ 18.
1052 AM FLASH FLOOD LONG BEACH 39.69N 74.14W
08/13/2013 OCEAN NJ TRAINED SPOTTER
ROAD FLOODING ON LONG BEACH ISLAND.
1100 AM FLASH FLOOD BEACH HAVEN 39.56N 74.25W
08/13/2013 OCEAN NJ BROADCAST MEDIA
FLOODING ON CENTRAL AVE
1100 AM FLASH FLOOD ALLENHURST 40.24N 74.00W
08/13/2013 MONMOUTH NJ BROADCAST MEDIA
CEDAR AVE UNDERPASS FLOODED
1115 AM FLASH FLOOD SURF CITY 39.66N 74.17W
08/13/2013 OCEAN NJ PUBLIC
STREETS FLOODED
1120 AM FLASH FLOOD OCEAN TWP 40.24N 74.04W
08/13/2013 MONMOUTH NJ BROADCAST MEDIA
MULTIPLE VEHICLES STUCK ON ROUTE 35 NEAR THE BLUE SWAN
DINER.
&&
EVENT NUMBER PHI1300351 PHI1300340 PHI1300341 PHI1300342 PHI1300343
PHI1300344 PHI1300345 PHI1300376 PHI1300346 PHI1300347 PHI1300348
PHI1300383 PHI1300368 PHI1300358 PHI1300375 PHI1300352 PHI1300353
PHI1300366 PHI1300374 PHI1300370 PHI1300354 PHI1300355 PHI1300350
PHI1300349 PHI1300356 PHI1300357 PHI1300359 PHI1300364 PHI1300365
PHI1300360 PHI1300361 PHI1300362 PHI1300377 PHI1300378 PHI1300382
PHI1300363 PHI1300367 PHI1300372 PHI1300369 PHI1300371 PHI1300379
PHI1300380 PHI1300381 PHI1300373
GAINES/BARNEY/BUNKERSpecial weather statement, Aug 13, 4:55 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
455 PM EDT TUE AUG 13 2013
MDZ008-PAZ101-132200-
CECIL MD-WESTERN CHESTER PA-
455 PM EDT TUE AUG 13 2013
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT NORTHWESTERN CECIL AND
SOUTHWESTERN CHESTER COUNTIES...
AT 449 PM EDT...A LINE OF DEVELOPING THUNDERSTORMS WAS LOCATED FROM
COLUMBIA TO 18 MILES SOUTHWEST OF COLUMBIA...MOVING SOUTHEAST AT 35
MPH.
WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THESE STORMS. CLOUD TO GROUND
LIGHTNING IS OCCURRING WITH THESE STORMS. DO NOT STAY IN THE OPEN
NOR SEEK SHELTER UNDER TREES WHEN LIGHTNING THREATENS...MOVE INDOORS
WHEN A THUNDERSTORM APPROACHES. BRIEF HEAVY RAIN IS ALSO OCCURRING
WITH THE STORMS.
IF THEY MAINTAIN THEIR STRENGTH...THESE STORMS WILL BE NEAR ROCK
SPRINGS AROUND 540 PM...MOUNT VERNON AROUND 545 PM...OXFORD AROUND
550 PM AND FARMINGTON AROUND 555 PM.
LAT...LON 3973 7614 3975 7609 3983 7602 3985 7603
3988 7601 3985 7589 3975 7593 3973 7597
3972 7595 3955 7608 3957 7610 3957 7608
3964 7616 3965 7615 3972 7623
FORECASTER: DRAGThe office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 13, 2:45 AM EDT | Flash Flood Watch | PHI | Burlington, Camden, Gloucester, Hunterdon, Mercer, Middlesex and 6 more | 9 hr |
| Aug 13, 6:23 AM EDT | Severe Thunderstorm Warning | PHI | Salem | 67 min |
| Aug 13, 7:05 AM EDT | Severe Thunderstorm Warning | PHI | Camden, Gloucester, Salem | 40 min |
| Aug 13, 7:11 AM EDT | Special Marine Warning | PHI | 19 min | |
| Aug 13, 7:16 AM EDT | Special Weather Statement | PHI | Camden, Gloucester, Salem | 59 min |
| Aug 13, 7:22 AM EDT | Areal Flood Advisory | PHI | Camden, Gloucester, Salem | 7 hr |
| Aug 13, 7:33 AM EDT | Areal Flood Advisory | PHI | Hunterdon, Mercer, Warren | 7 hr |
| Aug 13, 7:51 AM EDT | Special Marine Warning | PHI | 24 min | |
| Aug 13, 7:54 AM EDT | Flash Flood Warning | PHI | Burlington, Camden, Gloucester, Salem | 8 hr |
| Aug 13, 7:54 AM EDT | Special Weather Statement | PHI | Camden | 66 min |
| Aug 13, 7:57 AM EDT | Severe Thunderstorm Warning | PHI | Gloucester, Salem | 48 min |
| Aug 13, 8:20 AM EDT | Flash Flood Warning | PHI | Hunterdon, Mercer | 8 hr |
| Aug 13, 8:36 AM EDT | Special Weather Statement | PHI | Mercer | 39 min |
| Aug 13, 8:44 AM EDT | Severe Thunderstorm Warning | PHI | Atlantic, Burlington, Camden, Gloucester, Salem | 61 min |
| Aug 13, 8:59 AM EDT | Flash Flood Warning | PHI | Atlantic, Burlington, Camden, Gloucester | 7 hr |
| Aug 13, 9:07 AM EDT | Special Weather Statement | PHI | Cumberland, Salem | 38 min |
| Aug 13, 9:11 AM EDT | Special Weather Statement | PHI | Burlington | 49 min |
| Aug 13, 9:22 AM EDT | Severe Thunderstorm Warning | PHI | Burlington, Ocean | 38 min |
| Aug 13, 9:26 AM EDT | Special Weather Statement | PHI | Atlantic | 34 min |
| Aug 13, 9:34 AM EDT | Special Marine Warning | PHI | 56 min | |
| Aug 13, 9:42 AM EDT | Flash Flood Warning | PHI | Atlantic, Burlington, Cape May, Cumberland, Hunterdon, Middlesex and 4 more | 5 hr |
| Aug 13, 9:43 AM EDT | Severe Thunderstorm Warning | PHI | Atlantic, Burlington, Ocean | 47 min |
| Aug 13, 9:49 AM EDT | Special Weather Statement | PHI | Atlantic, Cumberland | 56 min |
| Aug 13, 10:01 AM EDT | Special Weather Statement | PHI | Monmouth | 29 min |
| Aug 13, 10:04 AM EDT | Special Weather Statement | PHI | Ocean | 41 min |
| Aug 13, 10:12 AM EDT | Tornado Warning | PHI | Ocean | 33 min |
| Aug 13, 10:32 AM EDT | Severe Thunderstorm Warning | PHI | Ocean | 28 min |
| Aug 13, 10:39 AM EDT | Special Marine Warning | PHI | 66 min | |
| Aug 13, 10:51 AM EDT | Special Weather Statement | PHI | Atlantic | 54 min |
| Aug 13, 11:51 AM EDT | Special Marine Warning | PHI | 84 min | |
| Aug 13, 1:10 PM EDT | Special Marine Warning | PHI | 65 min | |
| Aug 13, 2:18 PM EDT | Areal Flood Warning | PHI | Burlington, Camden, Gloucester, Salem | 9 hr |
| Aug 13, 3:30 PM EDT | Small Craft Advisory | PHI | 24 hr | |
| Aug 13, 5:15 AM EDT | Areal Flood Advisory | PHI | Berks, Chester, Montgomery | 4 hr |
| Aug 13, 5:47 AM EDT | Flash Flood Warning | PHI | Chester | 4 hr |
| Aug 13, 6:07 AM EDT | Areal Flood Advisory | PHI | Bucks, Lehigh, Northampton | 7 hr |
| Aug 13, 6:07 AM EDT | Severe Thunderstorm Warning | PHI | Bucks, Chester, Delaware, Montgomery, Philadelphia | 53 min |
| Aug 13, 6:20 AM EDT | Areal Flood Advisory | PHI | Bucks, Delaware, Philadelphia | 4 hr |
| Aug 13, 6:32 AM EDT | Tornado Warning | PHI | Chester | 43 min |
| Aug 13, 6:36 AM EDT | Flash Flood Warning | PHI | Chester, Delaware, Montgomery | 8 hr |
| Aug 13, 7:14 AM EDT | Flash Flood Warning | PHI | Berks | 4 hr |
| Aug 13, 7:42 AM EDT | Special Weather Statement | PHI | Philadelphia | 48 min |
| Aug 13, 8:07 AM EDT | River Flood Warning | PHI | Chester | 9 hr |
| Aug 13, 9:50 AM EDT | Flash Flood Warning | PHI | Chester | 4 hr |
| Aug 13, 11:22 AM EDT | River Flood Warning | PHI | Chester, Delaware | 16 hr |
| Aug 13, 6:51 AM EDT | Areal Flood Advisory | PHI | New Castle | 7 hr |
| Aug 13, 7:31 AM EDT | Special Weather Statement | PHI | New Castle | 44 min |
| Aug 13, 8:37 AM EDT | River Flood Warning | PHI | New Castle | 4 hr |
| Aug 13, 11:19 AM EDT | Special Weather Statement | PHI | Kent | 56 min |
| Aug 13, 1:50 PM EDT | River Flood Warning | PHI | New Castle | 119 min |
| Aug 13, 5:54 AM EDT | Areal Flood Advisory | PHI | Cecil | 7 hr |
| Aug 13, 12:47 PM EDT | Areal Flood Advisory | PHI | Cecil | 3 hr |
Nearby
Special Weather Statements in Maryland, 2013Every special weather statement in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.